I have been prescribed seroquel for bipolar psychosis I took it for a couple nights slept for like 13 hours experienced some nightmares and felt really out of it during the day. I stopped taking it due to this. I was at 25 mg. It wasn't a pleasent feeling. So is this common with seroquel? I have a lot of anxiety and paranoia zyprexa helps wonders but weight issues I'd rather not take it if I don't have to. I just need something to help with my paranoia. Also will I gain a lot of weight on seroquel?
Seroquel takes some getting use to. It will make you sleepy, and groggy the next day, but you'll adjust with time. You were taking a low dose so side effects should be minimal and adjustment fairly quick. Some people gain weight on Seroquel, but we are all different so some do not.
Hi again John; This is all normal what you have been feeling stoping is not the answer you have to ride it out and it well continue to get better.But you have to take it regular And as far as weight most the time what I have seen is Zyprexa people have weight gain more than the people on Seroquel. bUT IT SHOULD get better normally the grogginess hung over feeling last for a week or two and gets better for most people if it goes beyond that talk to your doctor glad you are getting there. Chuck1957
Seroquel should not be causing nightmares ( you only gain weight if you stay awake after it's started making you sleepy) or if you night eat. Ask your doctor to try low like 1mg or 2 of risperdal, also an anti psychotic but it won't leave you with that groggy feeling the next day.
- Seroquel Information for Consumers
- Seroquel Information for Healthcare Professionals (includes dosage details)
- Side Effects of Seroquel (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 15 Sep 2009 • 17 answers
Posted 25 Nov 2010 • 1 answer
Posted 27 Aug 2013 • 7 answers
Posted 18 Feb 2014 • 6 answers
Posted 5 Nov 2015 • 0 answers